MathSciNet Relay Station
MathSciNet bibliographic data
MR3001516 34A08 (26A33 34A45 34B10)
Zhang, Xinguang; Liu, Lishan; Wu, Yonghong; Lu, Yinan The iterative solutions of nonlinear fractional differential equations. Appl. Math. Comput. 219 (2013), no. 9, 4680–4691.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement